# SDR AALA20070476

- Difficulty date: March 11, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9664103
- Condition: Inoperative
- Location: Seat 1d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  - FOUND EMERGENCY FLOODLIGHT FORWARD OF SEAT 1D INOPERATIVE.  REPLACED EMERGENCY FLOODLIGHT FORWARD OF SEAT 1D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
